Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Louisville, KY

March 30, 2017Marion County, Taylor County, Washington County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 30, 2017, 10:31 PM EDT for Marion County, Taylor County, Washington County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 10:31 PM EDT (02:31 UTC)
Expired
Mar 30, 2017, 11:00 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, KY, Taylor County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS53 KLMK 310231
SVRLMK
KYC155-217-229-310300-
/O.NEW.KLMK.SV.W.0076.170331T0231Z-170331T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1031 PM EDT THU MAR 30 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Central Marion County in central Kentucky...
  North central Taylor County in central Kentucky...
  Southern Washington County in central Kentucky...

* Until 1100 PM EDT

* At 1030 PM EDT, a severe thunderstorm was located near Lebanon,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lebanon, Springfield, Loretto, Mackville, Raywick, Burkes Spring,
  Saint Joseph, Rineltown, Calvary and Pleasant Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 8547 3750 8548 3781 8525 3776 8503
      3742 8533
TIME...MOT...LOC 0230Z 211DEG 51KT 3752 8536 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
1 follow-up statement
819 
WWUS53 KLMK 310240
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1040 PM EDT THU MAR 30 2017

KYC217-310250-
/O.CAN.KLMK.SV.W.0076.000000T0000Z-170331T0300Z/
Taylor KY-
1040 PM EDT THU MAR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3755 8535 3759 8542 3781 8525 3776 8503
      3752 8524
TIME...MOT...LOC 0240Z 211DEG 51KT 3764 8527 

$$

KYC155-229-310300-
/O.CON.KLMK.SV.W.0076.000000T0000Z-170331T0300Z/
Marion KY-Washington KY-
1040 PM EDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CENTRAL MARION AND SOUTHERN WASHINGTON COUNTIES...

At 1040 PM EDT, a severe thunderstorm was located near Springfield,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lebanon, Springfield, Loretto, Mackville, Burkes Spring, Rineltown,
Bearwallow, Briartown, Pleasant Grove and Simstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3755 8535 3759 8542 3781 8525 3776 8503
      3752 8524
TIME...MOT...LOC 0240Z 211DEG 51KT 3764 8527 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 7:31 PM EDT, 3 hours earlier.

Area forecast discussion, Mar 30, 7:31 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Louisville KY
731 PM EDT Thu Mar 30 2017

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 625 PM EDT Thu Mar 30 2017

...Severe Weather Risk Continues In The Ohio Valley...

While the tornado threat is looking less impressive with the warm
front well to our north, a line of storms continues its march across
western Kentucky. We're also seeing a smattering of convection over
south-central Kentucky, but nothing is getting very strong or
organized just yet as dewpoints have mixed down into the lower 50s
and shear is mostly unidirectional.

However, latest SPC mesoanalysis shows Downdraft CAPE maxed out over
central Kentucky at 800-900 J/kg. With this somewhat favorable
environment, any storms that can actually get up will be fairly
strong coming down. So the next few hrs will represent a narrowing
window for mainly pulse-severe winds.

&&

.Short Term...(This evening through Friday night)
Issued at 347 PM EDT Thu Mar 30 2017

In the near term, partly to mostly cloudy skies were noted across
the region.  Stream of mid-high level cloudiness continued to move
northeastward across the area.  Temperatures were warm with
temperatures in the low to mid 70s across southern Indiana and mid-
upper 70s across Kentucky.  A few spots across southeast and east KY
have topped 80 degrees.  In general, we expect the weather to remain
rather quiet for the next few hours with temperatures remaining
generally steady.

For this evening and tonight, main concern remains around strong to
severe thunderstorms impacting the region.  Previous thinking was
that a strong line of storms would move in from the west and swing
through the region this evening.  That still looks to be on track,
but the overall confidence in convective evolution and strength of
the storms is in question.  While the earlier model runs had been
suggesting a destabilizing atmosphere this afternoon, the cirrus
shield aloft has kept temperatures down.  Proximity soundings are
not as moist as the models suggested and mid-level lapse rates are
not all that steep.  Surface moisture is also not as high as the
models progged either.  Current dewpoints range from the upper 40s
in the east to the lower 50s in the west.

Our current thinking is that convection will start to develop in the
21-23Z time frame in the vicinity of the I-65 corridor of central KY
and grow upscale.  At the same time, convective line along the cold
front in western KY will sweep eastward.  This should result in a
rather large convective complex developing across the central part
of the CWA and then move eastward into eastern KY overnight.  This
idea is supported by the last few runs of the operational HRRR,
experimental HRRR, and the NSSL WRF ARW CAM models.  Depending on
the degree of instability that develops prior to convective
development, strong to severe convection still looks likely, though
the overall coverage may be less than previously thought.
Nonetheless, damaging winds and isolated large hail look to be the
main severe weather threats.

In regards to the tornado threat, initial tornado threat this evening
will be to our north along the retreating warm front across central
IN/OH where the low level flow is much more backed which is where
the low-level helicity is maximized.  Forecast wind fields in the
lower atmosphere continue to show more of a speed shear profile
without much in the way of turning in the low levels.  Latest model
proximity soundings do not suggest much in the way of low-level
backing prior to convection developing, so the tornado threat looks
relatively low in areal coverage.  However, can not completely rule
out an isolated tornado within the convective line, especially where
some localized surface wind backing could occur.

Convection will end from west to east late tonight with low
temperatures falling into the upper 40s to the lower 50s.  Upper low
will push through the region on Friday which will result in a
cool/cloudy/showery day across the region.  Highs will likely top
out in the lower 50s with lows Friday night cooling into the upper
30s to the lower 40s.

&&

.Long Term...(Saturday through Thursday)
Issued at 320 PM EDT Thu Mar 30 2017

The weekend continues to look dry and quiet as high pressure will
nose in from Canada.  Saturday will likely start off cloudy with a
slow clearing trend throughout the day as the low levels take time
to dry out.  Highs will range from the upper 50s across southern IN
and the northern Bluegrass with lower 60s across the I-65 corridor
to southern KY.  With more clearing expected Saturday night,
temperatures should drop into the upper 40s across SE IN into the
northern Bluegrass with lower 40s elsewhere.  Southerly flow will
become re-established by Sunday which should allow temperatures to
quickly warm back into the upper 60s to the lower 70s. Lows Sunday
night look to cool back into the 50s.

Next weather system in the form of a closed upper low will roll
eastward through the TN Valley Monday and Tuesday.  Bulk of the
strong storms associated with this feature will likely remain to our
south.  However, widespread showers and possibly some thunderstorms
will affect the region Monday and into early Tuesday.  Temperatures
will remain mild with highs in the mid-upper 60s with overnight lows
in the lower 50s.

A brief period of dry weather looks likely for Tuesday, but with the
fast progressive flow aloft, another system will streak through the
region on Wednesday bringing yet another round of showers and
thunderstorms to the region.  Highs Wednesday will be in the upper
60s to around 70, with highs on Thursday only warming into the upper
50s to the lower 60s.

A look ahead shows a rather large negative height anomaly developing
along the eastern US.  Both the GFS and Euro are in decent agreement
with this feature which should bring more unsettled and cooler than
normal weather to the region.

&&

.Aviation...(00z TAF Update)...
Issued at 710 PM EDT Thu Mar 30 2017

Scattered showers and thunderstorms ongoing across the region at
this time. Latest high-res models indicate that the line of
convection on the western fringes of the CWA will begin to dissipate
as it tracks eastward, while new convective development will occur
across central TN/KY and move northeastward. This would result in
widespread showers and thunderstorms for several hours this evening
before the activity shifts off to the northeast after 07z. Any
strong showers and thunderstorms could produce local MVFR/IFR
cigs/vis for a brief period of time.

After the shower and thunderstorm activity moves northeastward,
we'll have a brief period of VFR cigs/vis before MVFR/IFR cigs move
in from the west. Forecast model soundings hold the low level
stratus in place for most of the morning and afternoon tomorrow.
Winds will be breezy out of the southwest and gusts could approach
or exceed 20kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...RAS
Short Term...MJ
Long Term...MJ
Aviation...DM
Hazardous weather outlook, Mar 30, 3:56 PM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
356 PM EDT Thu Mar 30 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-312000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
356 PM EDT Thu Mar 30 2017 /256 PM CDT Thu Mar 30 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Evening and Tonight.

Scattered to numerous thunderstorms are expected across the outlook
area this evening. Some of the thunderstorms may be strong to severe
with damaging winds and large hail being the primary severe weather
threats. An isolated tornado threat exists in areas west of
Interstate 65.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional chances of showers and thunderstorms will be possible on
Monday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Local storm report, Mar 30, 9:55 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             3 NNE WATSON            38.38N 85.68W
03/30/2017  E1.00 INCH       CLARK              IN   PUBLIC

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 30, 9:55 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
955 PM EDT THU MAR 30 2017

KYZ063>065-074-076-310230-
Hart-Metcalf-Taylor-Barren-Green-
955 PM EDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN...HART...CENTRAL
TAYLOR...NORTHEASTERN BARREN AND NORTHWESTERN METCALFE COUNTIES...

At 954 PM EDT/854 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Glasgow to near Edmonton.
Movement was north at 50 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Glasgow, Greensburg, Munfordville, Edmonton, Monroe, Horse Cave, Cave
City, Park City, Bonnieville and Logsdon Valley.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3742 8598 3734 8538 3693 8564 3698 8606
TIME...MOT...LOC 0154Z 196DEG 45KT 3701 8597 3699 8570

AMS
Special weather statement, Mar 30, 10:01 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
1001 PM EDT THU MAR 30 2017

INZ079-KYZ032-310215-
Jefferson-Trimble-
1001 PM EDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT JEFFERSON AND NORTHWESTERN
TRIMBLE COUNTIES...

At 1001 PM EDT, a strong thunderstorm was located near Madison,
moving north at 50 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Madison, Hanover, Smyrna, Milton, Kent, Dupont, Brooksburg,
Wakefield, Middlefork and Canaan.

LAT...LON 3873 8520 3871 8523 3874 8527 3874 8533
      3869 8529 3866 8534 3870 8561 3871 8561
      3871 8563 3882 8562 3883 8561 3885 8561
      3885 8557 3888 8557 3888 8554 3891 8553
      3891 8520
TIME...MOT...LOC 0201Z 196DEG 45KT 3874 8545

AMS
Special weather statement, Mar 30, 10:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1015 PM EDT THU MAR 30 2017

KYZ042-049-057-310245-
Bourbon-Clark-Madison-
1015 PM EDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT CLARK...SOUTH CENTRAL BOURBON
AND CENTRAL MADISON COUNTIES...

At 1015 PM EDT, a strong thunderstorm was located over Richmond,
moving northeast at 45 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Richmond, Winchester, Harris Ferry, Goffs Corner, Peytontown, Renick,
Lyndale, Jackson Ferry, Stony Point and Hunt.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3792 8399 3791 8399 3787 8403 3784 8404
      3785 8406 3782 8407 3785 8408 3784 8409
      3784 8410 3781 8412 3782 8410 3781 8408
      3780 8408 3778 8411 3777 8409 3761 8421
      3769 8442 3815 8420 3811 8407 3794 8397
TIME...MOT...LOC 0215Z 205DEG 38KT 3772 8428

ZT
Special weather statement, Mar 30, 10:19 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
1019 PM EDT THU MAR 30 2017

KYZ028-045-046-053-054-063>065-310245-
Hart-Marion-Taylor-Washington-Nelson-Hardin-Larue-Green-
1019 PM EDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
LARUE...NORTHWESTERN GREEN...WESTERN MARION...NORTHEASTERN HART...
NORTHWESTERN TAYLOR...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN HARDIN
COUNTIES...

At 1019 PM EDT/919 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 12 miles northwest of
Munfordville to near Greensburg. Movement was northeast at 45 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Elizabethtown, Campbellsville, Lebanon, Hodgenville, Springfield, New
Haven, Loretto, Upton, Sonora and Raywick.

LAT...LON 3780 8583 3770 8514 3731 8541 3741 8602
TIME...MOT...LOC 0219Z 207DEG 48KT 3743 8600 3735 8549

ZT
Special weather statement, Mar 30, 10:23 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
1023 PM EDT THU MAR 30 2017

KYZ056-057-066-067-310300-
Lincoln-Madison-Garrard-Casey-
1023 PM EDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LINCOLN...SOUTHEASTERN
GARRARD...SOUTHWESTERN MADISON AND EAST CENTRAL CASEY COUNTIES...

At 1023 PM EDT, a strong thunderstorm was located 9 miles west of Bee
Lick, moving northeast at 45 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Mccreary, Berea, Crab Orchard, Round Hill, Ottenheim, Gilbert,
Broughtentown, Walltown, Buggytown and Cartersville.

LAT...LON 3752 8428 3752 8430 3754 8430 3753 8432
      3754 8432 3754 8435 3752 8436 3750 8435
      3747 8437 3748 8445 3733 8450 3735 8456
      3724 8472 3729 8482 3772 8448 3760 8419
TIME...MOT...LOC 0223Z 212DEG 49KT 3733 8467

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:00 PM EDTSpecial Weather StatementLMKOhio30 min
Mar 30, 8:18 PM EDTSpecial Weather StatementLMKHardin27 min
Mar 30, 8:25 PM EDTSevere Thunderstorm WarningLMKHardin, Larue25 min
Mar 30, 8:27 PM EDTSpecial Weather StatementLMKMarion, Taylor33 min
Mar 30, 8:35 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson25 min
Mar 30, 8:44 PM EDTSpecial Weather StatementLMKHart, Larue31 min
Mar 30, 8:59 PM EDTSpecial Weather StatementLMKJefferson31 min
Mar 30, 9:04 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham26 min
Mar 30, 9:05 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 30, 9:10 PM EDTSevere Thunderstorm WarningLMKHardin, Larue20 min
Mar 30, 9:16 PM EDTSpecial Weather StatementLMKAllen, Barren29 min
Mar 30, 9:22 PM EDTSpecial Weather StatementLMKMeade23 min
Mar 30, 9:25 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe35 min
Mar 30, 9:26 PM EDTSpecial Weather StatementLMKHenry, Shelby34 min
Mar 30, 9:39 PM EDTSpecial Weather StatementLMKFayette, Scott36 min
Mar 30, 9:55 PM EDTSpecial Weather StatementLMKGreen, Hart, Metcalfe35 min
Mar 30, 10:15 PM EDTSpecial Weather StatementLMKClark, Madison30 min
Mar 30, 10:19 PM EDTSpecial Weather StatementLMKLarue, Marion26 min
Mar 30, 10:23 PM EDTSpecial Weather StatementLMKGarrard, Lincoln37 min
Mar 30, 10:39 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison20 min
Mar 30, 10:43 PM EDTSpecial Weather StatementLMKCasey, Russell32 min
Mar 30, 10:47 PM EDTSpecial Weather StatementLMKNelson, Spencer28 min
Mar 30, 10:51 PM EDTSpecial Weather StatementLMKAnderson, Washington24 min
Mar 30, 10:56 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln34 min
Mar 30, 11:13 PM EDTSpecial Weather StatementLMKGarrard, Jessamine32 min
Mar 30, 11:24 PM EDTSpecial Weather StatementLMKFranklin, Henry, Shelby21 min
Mar 30, 11:25 PM EDTSpecial Weather StatementLMKFayette35 min
Mar 31, 5:21 AM EDTAreal Flood AdvisoryLMKBourbon, Clark, Nicholas3 hr
Mar 31, 12:37 PM EDTRiver Flood WarningLMKBourbon20 hr
Mar 31, 3:49 PM EDTRiver Flood WarningLMKNicholas, Robertson12 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.